# SDR ASOA201806147107

- Difficulty date: June 12, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145
- Aircraft serial: 889
- Aircraft time: 31,124 hours, 19,466 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 217072
- Condition: Leaking
- Location: Nr 1 & 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD SYS 1 LOW QUANTITY WITH HYD SYS 1 FAIL. REMOVED AND REPLACED THE NR 1 & 4 BRAKE ASSEMBLIES.  OPS AND LEAK CHECKED GOOD. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
